# SDR GMZ2003F00000

- Difficulty date: August 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N72TG
- Make and model: Beech C90A
- Aircraft serial: LJ1252
- Engine: Pwa PT6A60
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1491
- Condition: Failed
- Location: Cockpit
- Part time: 2,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER MOTOR WEARS OUT CAUSING BLOWER MOTOR TO START SMOKING FILLING THE AIRCRAFT WITH SMOKE.  WHEN THE BLOWER MOTOR IS REMOVED AND INSPECTED.  IT IS FOUND THAT THE BRUSHES ARE WORN OUT.  RECOMMEND BLOWER ASSEMBLY BE CHANGED EVERY 1000 HOURS.  IT WAS ALSO FOUND THAT WHEN THE BLOWER ASSEMBLY WEARS OUT NEITHER THE CIRCUIT BREAKER OR CURRENT LIMITER POPS.
